# SDR AALA20180112008

- Difficulty date: January 12, 2018
- Submitted: January 23, 2018
- Operation: Air carrier
- Aircraft: N932AN
- Make and model: Boeing 737823
- Aircraft serial: 29530
- Aircraft time: 52,162 hours, 21,779 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Bs 500-500i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT TRANSITION PANEL CORRODED FROM BS 500 - 500I.  REMOVED AND REPLACED THE TRANSITION PANEL IAW SRM 53-00-53 AND SRM 51-10-02.
